# SDR COEA0736821

- Difficulty date: August 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53371227222
- Condition: Corroded
- Location: Fuselage
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  CORROSION ON INTERCOSTAL AT STRINGER 17 LT, BETWEEN FRAMES 13 AND 14.  REPLACED WITH NEW FORMED INTERCOSTAL.  WO 72242, NR 200077.  (K)
